# SDR 0104979922

- Difficulty date: July 27, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During M-ck in ATL, a crack was found at station 937 between longerons 26R and 27R. The crack was between marked holes "c" and "d" on the doorjamb pan. EA 99-181313
